# SDR AALA202304248644

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 30,860 hours, 13,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR RETAINER CLIP NEEDS ADJUSTMENT. ADJUSTED GIRT BAR RETAINER  CLIP PER AMM 25-66-01. OPERATIONAL CHECK GOOD.
